All Journal Entries Journals
Previous | Next

UTI or worse?

Aug 28, 2008 - 3 comments
Tags:

uti

,

Fibromyalgia

,

Pain

,

Weight

,

irritable

,

bowel

,

vaginal

,

cramps

,

symptom



I am dealing with the symptoms of a UTI again this year... this is my 4th reoccurance.

Here are a list of all the health issues I am dealing with JUST THIS YEAR.

Fibromyalgia, Acid Reflux, Fatigue, (Yeast, BV, UTI???) Vaginal pain and discharge, insomnia, not being able to breath while sleeping, rapid weight gain of 50+ pounds, sides and kidneys acheing, full body acheing, constantly partched, Allergies more sinsitive(dust mites, dust, mold, mildew), Hypersinsitive to touch, irritable bowels, gassy stomach cramps, muscle ticks, momentary loss of hearing in left ear, acne, Anxiety, decreased and unstable periods.

I just want some relief!!!!!

Comments
Post a Comment
603946 tn?1333945439
by babygirl6152, Oct 05, 2008
have you been checked for diabetes lately?

I do a few supplements but not a lot - I read over and over every year on the net about recurring UTI's- cystitis, etc

I now take D-Mannose plus vitmain c I think  1 capsule every morning and have only had one occurence in 6 months=

let me know if you want the brand name- out of all my little problems that are annoying this one was one of the most annoying- after I got my reflux fixed- another story

good luck- send me a note if you want to chat

Avatar universal
by kittyma, Nov 16, 2008
The rapid weight gain, acne, and decreased / unstable periods make me think of PCOS - Polycystic Ovary Syndrome.  Despite the name, you don't have to have cysts on your ovaries to have this problem.  See your gynecologist and an endocrinologist.  It affects your insulin as well, which is what caused the rapid weight gain, so the endocrinologist piece of the puzzle is extremely important.  Testosterone shoots up which causes the acne, and only blocking it, or getting it back down will "cure" the acne.  I take spironolactone, a weak diuretic which also blocks testosterone, and now I'm virtually acne free, like I was before PCOS hit.

Re:  fibromyalgia, two meds are approved - Cymbalta and Lyrica.  I take Cymbalta at the highest dosage, which is 120mg.  It helps me a LOT.  It could help with the anxiety as well, as will getting some of these symptoms under control.

I happened to have a move planned, which helped a lot with my allergies, but that's too drastic for most people.  I moved from San Francisco to San Diego, CA, FYI.  It helped my cat's asthma to, so I tend to think the improvement wasn't "all in my head."

I hope some of the things that helped me will help you, especially if the PCOS diagnosis fits.  The unexplained weight gain and acne were paired with one hot flash, then being constantly hot for me, so sort of an early menopause also, which has calmed down a lot over the last 2 years, also.

I also share the UTI problem, but have no fixes to share.  Mine started after a resident and nurse both did the wrong thing after my appendix removal in July of 2007.  I have had them more and more frequently as time has gone on, to the point now that they come on every 5 to 6 weeks.  My recurring bacteria is klebsiella, which is relatively uncommon.

Let me know if you want to share anything, or have any ideas to brainstorm about.

Good luck!

Avatar universal
by lrob6, Aug 07, 2011
its being caused by a condition called morgellons.Look it up and see if you have the symptoms.

http://articles.directorym.com/Morgellons_Disease_Cleveland_OH-r981371-Cleveland_OH.html

http://www.healinggrapevine.com/health-hazards/morgellons/morgellons-symptoms.html

This is a new disorder that is spreading like a wildfire across the globe not just united states.
Look up chem-trails/ morgellons on you tube! it cause itchy eyes nose ears hair uti's and it is community acquired.  Good luck!

Post a Comment